Irrational rapidly convergent series
Rendiconti del Seminario Matematico della Università di Padova, Tome 107 (2002), pp. 225-231
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2002__107__225_0,
author = {Han\v{c}l, Jaroslav},
title = {Irrational rapidly convergent series},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {225--231},
year = {2002},
publisher = {Seminario Matematico of the University of Padua},
volume = {107},
mrnumber = {1926213},
zbl = {1165.40301},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2002__107__225_0/}
}
TY - JOUR AU - Hančl, Jaroslav TI - Irrational rapidly convergent series JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2002 SP - 225 EP - 231 VL - 107 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2002__107__225_0/ LA - en ID - RSMUP_2002__107__225_0 ER -
%0 Journal Article %A Hančl, Jaroslav %T Irrational rapidly convergent series %J Rendiconti del Seminario Matematico della Università di Padova %D 2002 %P 225-231 %V 107 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2002__107__225_0/ %G en %F RSMUP_2002__107__225_0
Hančl, Jaroslav. Irrational rapidly convergent series. Rendiconti del Seminario Matematico della Università di Padova, Tome 107 (2002), pp. 225-231. http://geodesic.mathdoc.fr/item/RSMUP_2002__107__225_0/